# SDR CA000215025

- Difficulty date: January 28, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 15,121 hours
- Engine: Pwa PT6A28
- System (JASC): 3233 · Landing Gear Actuator
- Part: Clevis
- Part number: 50820211
- Condition: Seized
- Location: Mlg Actuator
- Part time: 28 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) THE AIRCRAFT WAS ON APPROACH WITHOUT NOSE GEAR LOCK INDICATION.  GEAR CYCLED WITH NO INDICATION. ON CLIMBOUT THE NOSE GEAR LIGHT CAME ON. DURING INSPECTION THE NOSE GEAR ACTUATOR CLEVIS WAS FOUND STUCK IN THE ACTUATOR AND COULD NOT EXTEND WITH THE SPRING FORCE APPLYED TO IT.  THE CLEVIS WAS INSPECTED AND IT WAS DISCOVERED THAT THE STICKING WAS A RESULT OF PAINT ON THE CLEVIS MAKING IT TIGHT TO FIT INSIDE THE ACTUATOR SHAFT.  THE CLEVIS WAS CLEANED, LUBRICATED AND RETURNED TO SERVICE.
